MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC AFFINITI 50 DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC AFFINITI 50 DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 989605410251
Medical Device Problem Code No Tactile Prompts/Feedback (4024)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a breast mass biopsy could not be completed on the affiniti 50 ultrasound system due to a touchscreen failure.The biopsy was able to be completed after the system was exchanged.There was no patient or user harm associated with this event.No additional information is available.Philips has started an investigation, and upon completion, a follow up report will be submitted.

Brand Name
AFFINITI 50 DIAGNOSTIC ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key23093012
Report Number3019216-2025-000323
Device Sequence Number9672432
Product Code IYN
UDI-Device Identifier00884838056244
UDI-Public(01)00884838056244
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605410251
Device Catalogue Number795208-6700195692
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown